Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Pustyl'nikov, Lev Davidovich

Statistics Math-Net.Ru
Total publications: 93
Scientific articles: 93

Number of views:
This page:1149
Abstract pages:18151
Full texts:8939
References:1903
Doctor of physico-mathematical sciences (1992)
Birth date: 04.09.1946
E-mail:
Website: http://www.keldysh.ru/departments/dpt_25/pustld.html

http://www.mathnet.ru/eng/person8641
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198148

Publications in Math-Net.Ru
2015
1. L. D. Pustyl'nikov, “On the quantum chaos conjecture and generalized continued fractions”, Keldysh Institute preprints, 2015, 037, 12 pp.  mathnet
2014
2. L. D. Pustyl'nikov, “Energy Levels of Quantum Periodic Systems and Quantum Chaos”, Keldysh Institute preprints, 2014, 027, 8 pp.  mathnet
3. L. D. Pustyl'nikov, M. V. Deryabin, “Nonequilibrium gas, entropy and generalized billiards”, Keldysh Institute preprints, 2014, 003, 10 pp.  mathnet
2013
4. L. D. Pustyl'nikov, M. V. Deryabin, “Black holes and generalized relativistic billiards”, Keldysh Institute preprints, 2013, 054, 36 pp.  mathnet
2012
5. L. D. Pustyl地ikov, “Fast prediction of quasistationary processes”, Keldysh Institute preprints, 2012, 028, 15 pp.  mathnet
6. L. D. Pustyl地ikov, “On the classical Riemann zeta-function”, Keldysh Institute preprints, 2012, 027, 17 pp.  mathnet
2011
7. L. D. Pustyl地ikov, T. V. Lokot', “Fast computations associated with Toeplitz and Hankel matrices and tensors”, Keldysh Institute preprints, 2011, 059, 23 pp.  mathnet
8. L. D. Pustyl地ikov, “Quasistationary processes and their prediction”, Keldysh Institute preprints, 2011, 058, 14 pp.  mathnet
2010
9. L. D. Pustyl地ikov, T. V. Lokot', “Algebraic structures related to Toeplitz and Hankel matrices and tensors”, Keldysh Institute preprints, 2010, 060, 26 pp.  mathnet
10. L. D. Pustyl地ikov, “A new necessary condition for the validity of the Riemann hypothesis”, Keldysh Institute preprints, 2010, 054, 8 pp.  mathnet
2009
11. L. D. Pustyl'nikov, T. V. Lokot', “Discrete rotations and generalized continued fractions”, Keldysh Institute preprints, 2009, 044, 7 pp.  mathnet
12. L. D. Pustyl'nikov, “On the connection of the Riemann problem with properties of a dynamical system”, Keldysh Institute preprints, 2009, 043, 7 pp.  mathnet
2008
13. L. D. Pustyl'nikov, “On the Riemann hypothesis for approximate zeta-function”, Keldysh Institute preprints, 2008, 070, 6 pp.  mathnet
14. L. D. Pustyl'nikov, T. V. Lokot', “New results on the Dirichlet $L$-functions”, Keldysh Institute preprints, 2008, 069, 10 pp.  mathnet
2007
15. L. D. Pustyl地ikov, “An asymptotic formula for the derivatives of the function $\xi(s,\chi)$”, Keldysh Institute preprints, 2007, 044, 12 pp.  mathnet
16. L. D. Pustyl'nikov, T. V. Lokot', “An asymptotic formula for the derivatives of a function Taylor”, Keldysh Institute preprints, 2007, 043, 14 pp.  mathnet
2006
17. L. D. Pustyl'nikov, “Some properties of Dirichlet $L$-functions associated with their nontrivial zeros”, Keldysh Institute preprints, 2006, 069  mathnet
18. L. D. Pustyl'nikov, V. A. Malyshev, “One-dimensional model of crystal extension”, Keldysh Institute preprints, 2006, 068  mathnet
2005
19. L. D. Pustyl'nikov, “Nonequilibrium gas and generalized billiards”, Keldysh Institute preprints, 2005, 050  mathnet
20. L. D. Pustyl地ikov, “Classification of ideals of algebras of real matrices and its applications in the number theory”, Keldysh Institute preprints, 2005, 018  mathnet
21. L. D. Pustyl'nikov, “テ褓褪顆褥 鈞萵, 鈞  碚碼褊 礪鞨萵”, Mat. Pros., Ser. 3, 9 (2005),  86–92  mathnet
22. L. D. Pustyl'nikov, “Generalized Newtonian periodic billiards in a ball”, Uspekhi Mat. Nauk, 60:2(362) (2005),  171–172  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:2 (2005), 365–366  isi  elib  scopus
2004
23. L. D. Pustyl地ikov, “On a geometrical problem connected with generalized billiards”, Keldysh Institute preprints, 2004, 012, 21 pp.  mathnet
24. L. D. Pustyl地ikov, “On the representation of Riemann zeta-function in the critical strip over an infinite product of second-order matrics and on a dynamical system”, Keldysh Institute preprints, 2004, 005, 11 pp.  mathnet
25. L. D. Pustyl'nikov, “ト竟瑟顆褥韃 頌褌  肛 琥褊 襄瑙韈 褊 ヤ褞”, Mat. Pros., Ser. 3, 8 (2004),  164–180  mathnet
26. L. D. Pustyl'nikov, “A representation of the Riemann zeta-function in the critical strip by means of an infinite product of matrices of order two, and a certain dynamical system”, Uspekhi Mat. Nauk, 59:4(358) (2004),  197–198  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 59:4 (2004), 796–797  isi  scopus
2003
27. L. D. Pustyl地ikov, “Oscillatory motions and stability problem of solutions to Hamiltonian systems with many degrees of freedom”, Keldysh Institute preprints, 2003, 005, 29 pp.  mathnet
28. M. V. Deryabin, L. D. Pustyl'nikov, “Generalized relativistic billiards”, Regul. Chaotic Dyn., 8:3 (2003),  283–296  mathnet  mathscinet  zmath
29. L. D. Pustyl'nikov, “Refutation of an analogue of the Riemann hypothesis about zeros for an arbitrarily sharp approximation of the zeta-function satisfying the same functional equation”, Uspekhi Mat. Nauk, 58:1(349) (2003),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:1 (2003), 193–194  isi  scopus
30. L. D. Pustyl'nikov, “Generalized continued fractions and ergodic theory”, Uspekhi Mat. Nauk, 58:1(349) (2003),  113–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:1 (2003), 109–159  isi  scopus
31. L. D. Pustyl'nikov, “The quantum chaos conjecture and generalized continued fractions”, Mat. Sb., 194:4 (2003),  107–118  mathnet  mathscinet  zmath; Sb. Math., 194:4 (2003), 575–587  isi  scopus
2002
32. L. D. Pustyl'nikov, “Singularities and bifurcations of wave front of an ellipse”, Keldysh Institute preprints, 2002, 033  mathnet
33. L. D. Pustyl'nikov, “The quantum chaos conjecture and generalized continued fractions”, Keldysh Institute preprints, 2002, 003, 17 pp.  mathnet
34. L. D. Pustyl'nikov, “Generalized continued fractions associated with the Gauss transform”, Uspekhi Mat. Nauk, 57:5(347) (2002),  159–160  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:5 (2002), 1005–1006  isi  scopus
35. L. D. Pustyl'nikov, “Proof of the quantum chaos conjecture and generalised continued fractions”, Uspekhi Mat. Nauk, 57:1(343) (2002),  161–162  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 57:1 (2002), 159–160  isi  scopus
36. L. D. Pustyl'nikov, “Space-Time Chaos, Critical Phenomena, and Bifurcations of Solutions of Infinite-Dimensional Systems of Ordinary Differential Equations”, TMF, 133:1 (2002),  36–53  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 133:1 (2002), 1348–1362  isi
37. L. D. Pustyl'nikov, “Discrete wave equations with random parameters and a discrete string with random masses”, Teor. Veroyatnost. i Primenen., 47:2 (2002),  255–269  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:2 (2003), 257–268  isi
2001
38. L. D. Pustyl'nikov, “An asymptotic formula for the Taylor coefficients of the function $\xi(s)$”, Izv. RAN. Ser. Mat., 65:1 (2001),  93–106  mathnet  mathscinet  zmath; Izv. Math., 65:1 (2001), 85–98  scopus
39. L. D. Pustyl地ikov, “The spatially-temporal chaos and the theory of infinite-dimensional systems of ordinary differential equations originating in some physical problems”, Keldysh Institute preprints, 2001, 044  mathnet
40. L. D. Pustyl地ikov, “Critical phenomena and bifurcations of solutions of infinite-dimensional systems of ordinary differential equations originating in some physical problems”, Keldysh Institute preprints, 2001, 043  mathnet
41. L. D. Pustyl地ikov, “Infinite-dimensional generalized continued fractions, sums of Legendre symbols and distribution of quadratic residues and non-residues”, Keldysh Institute preprints, 2001, 002  mathnet
42. L. D. Pustyl'nikov, “On analytic properties of an ellipse connected with singularities of its wave front”, Uspekhi Mat. Nauk, 56:5(341) (2001),  185–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:5 (2001), 984–985  isi
43. L. D. Pustyl'nikov, “Probability and ergodic laws in the distribution of the fractional parts of the values of polynomials”, Mat. Sb., 192:2 (2001),  103–118  mathnet  mathscinet  zmath; Sb. Math., 192:2 (2001), 261–276  isi  scopus
2000
44. L. D. Pustyl地ikov, “Invariant Measures for Hyperbolic Partial Differential Equation and their Applications”, Keldysh Institute preprints, 2000, 034  mathnet
45. L. D. Pustyl'nikov, “The asymptotics of coefficients of the Taylor series of the function $\xi(s)$”, Keldysh Institute preprints, 2000, 009  mathnet
46. L. D. Pustyl'nikov, “On the asymptotic behaviour of the Taylor series coefficients of $\xi(s)$”, Uspekhi Mat. Nauk, 55:2(332) (2000),  145–146  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 55:2 (2000), 349–350  isi  scopus
1999
47. L. D. Pustyl地ikov, “Probabilistic and Ergodic Laws in the Distribution of Fractional Parts of the Polynomials Values”, Keldysh Institute preprints, 1999, 048  mathnet
48. L. D. Pustyl地ikov, “Stochastic ツiscrete Wafe Differential Equations and the Discrete String with Random Masses”, Keldysh Institute preprints, 1999, 007  mathnet
49. L. D. Pustyl'nikov, “Probability laws in the distribution of the fractional parts of the values of polynomials and evidence for the quantum chaos conjecture”, Uspekhi Mat. Nauk, 54:6(330) (1999),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:6 (1999), 1259–1260  isi  scopus
50. L. D. Pustyl'nikov, “The law of entropy increase and generalized billiards”, Uspekhi Mat. Nauk, 54:3(327) (1999),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:3 (1999), 650–651  isi  scopus
51. L. D. Pustyl'nikov, “On a property of the classical zeta-function associated with the Riemann hypothesis”, Uspekhi Mat. Nauk, 54:1(325) (1999),  259–260  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:1 (1999), 262–263  isi  scopus
1998
52. L. D. Pustyl地ikov, “Generalized Continued Fractions Connected with the Gauss Transformation”, Keldysh Institute preprints, 1998, 035  mathnet
53. L. D. Pustyl'nikov, “On the measure of one-way oscillating motions for the Kolmogorov model and its generalization in the $n$-body problem”, Uspekhi Mat. Nauk, 53:5(323) (1998),  245–246  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:5 (1998), 1102–1103  isi  scopus
1997
54. L. D. Pustyl地ikov, “Generalized Continued Fractions and Differential Equations”, Keldysh Institute preprints, 1997, 096  mathnet
55. L. D. Pustyl地ikov, “Investigation of the Standart Map and Its Probablistic Analog”, Keldysh Institute preprints, 1997, 029  mathnet
56. L. D. Pustyl'nikov, “Infinite-dimensional non-linear ordinary differential equations and the KAM theory”, Uspekhi Mat. Nauk, 52:3(315) (1997),  105–160  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:3 (1997), 551–604  isi  scopus
57. L. D. Pustyl'nikov, “Infinite-dimensional generalized continued fractions, quadratic residues and non-residues, and ergodic theory”, Uspekhi Mat. Nauk, 52:2(314) (1997),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:2 (1997), 420–421  isi  scopus
1996
58. L. D. Pustyl地ikov, “Infinitely Dimensional Ordinary Differential Equations of a General Kind”, Keldysh Institute preprints, 1996, 084  mathnet
59. L. D. Pustyl地ikov, “Theory of an Equation with the Fermi-Pasta-Ulam Nonlinearity”, Keldysh Institute preprints, 1996, 055  mathnet
60. L. D. Pustyl地ikov, “Theory of an Equation with the Frenkel-Kontorova Potential”, Keldysh Institute preprints, 1996, 050  mathnet
1995
61. L. D. Pustyl'nikov, “On non-unique solubility and insolubility of an analytic infinite-dimensional ordinary differential equation of chain type”, Uspekhi Mat. Nauk, 50:6(306) (1995),  207–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:6 (1995), 1297–1298  isi
62. L. D. Pustyl'nikov, “Construction of periodic solutions in an infinite system of Fermi–Pasta–Ulam ordinary differential equations, stability, and KAM theory”, Uspekhi Mat. Nauk, 50:2(302) (1995),  221–222  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:2 (1995), 449–450  isi
63. L. D. Pustyl'nikov, “Poincaré models, rigorous justification of the second element of thermodynamics on the basis of mechanics, and the Fermi acceleration mechanism”, Uspekhi Mat. Nauk, 50:1(301) (1995),  143–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:1 (1995), 145–189  isi
1994
64. L. D. Pustyl'nikov, “Generalized continued fractions and estimates of Weyl sums and the remainder term in the distribution law for the fractional parts of the values of a polynomial”, Mat. Zametki, 56:6 (1994),  144–148  mathnet  mathscinet  zmath; Math. Notes, 56:6 (1994), 1315–1317  isi
65. L. D. Pustyl'nikov, “Existence of invariant curves for maps close to degenerate maps, and a solution of the Fermi–Ulam problem”, Mat. Sb., 185:6 (1994),  113–124  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 82:1 (1995), 231–241  isi
1993
66. L. D. Pustyl'nikov, “Distribution of the fractional parts of a polynomial, Weyl sums, and ergodic theory”, Uspekhi Mat. Nauk, 48:4(292) (1993),  131–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:4 (1993), 143–179  isi
67. L. D. Pustyl'nikov, “The distribution of quadratic residues and non-residues and a dynamical system”, Uspekhi Mat. Nauk, 48:1(289) (1993),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:1 (1993), 185–186  isi
1992
68. L. D. Pustyl'nikov, “On the spectrum of the discrete inhomogeneous wave equation, and vibrations of a discrete string”, Mat. Sb., 183:3 (1992),  38–54  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 75:2 (1993), 317–331  isi
69. L. D. Pustyl'nikov, “Infinite-dimensional strange attractors and bifurcations in adynamical system with infinitely many degrees of freedom”, TMF, 92:1 (1992),  85–91  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 92:1 (1992), 754–758  isi
1991
70. L. D. Pustyl'nikov, “On the connection of the Riemann problem on zeros of the function $\zeta(s)$ with the spectrum of an operator acting in a Hilbert space”, Uspekhi Mat. Nauk, 46:2(278) (1991),  227–228  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:2 (1991), 255–257  isi
71. L. D. Pustyl'nikov, “A mechanism of irreversibility and unbounded growth of the energy in a model of statistical mechanics”, TMF, 86:1 (1991),  120–129  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 86:1 (1991), 82–89  isi
1990
72. L. D. Pustyl'nikov, “A new mechanism of particle acceleration and rotation numbers”, TMF, 82:2 (1990),  257–267  mathnet  mathscinet; Theoret. and Math. Phys., 82:2 (1990), 180–187  isi
1988
73. L. D. Pustyl'nikov, “A ground state in the Frenkel'-Kontorova model”, Funktsional. Anal. i Prilozhen., 22:1 (1988),  85–86  mathnet  mathscinet; Funct. Anal. Appl., 22:1 (1988), 74–75  isi
74. L. D. Pustyl'nikov, “New mechanism of particle acceleration and relativistic analog of the Fermi–Ulam model”, TMF, 77:1 (1988),  154–160  mathnet  mathscinet; Theoret. and Math. Phys., 77:1 (1988), 1110–1115  isi
1987
75. L. D. Pustyl'nikov, “On the Fermi–Ulam model”, Dokl. Akad. Nauk SSSR, 292:3 (1987),  549–553  mathnet  mathscinet  zmath
76. L. D. Pustyl'nikov, “On oscillatory motions in a certain dynamical system”, Izv. Akad. Nauk SSSR Ser. Mat., 51:5 (1987),  1010–1032  mathnet  mathscinet  zmath; Math. USSR-Izv., 31:2 (1988), 325–347
1986
77. L. D. Pustyl'nikov, “Asymptotic behavior of trajectories of a standard mapping”, Mat. Zametki, 39:5 (1986),  719–726  mathnet  mathscinet  zmath; Math. Notes, 39:5 (1986), 395–399  isi
78. L. D. Pustyl'nikov, “A dynamical system with infinitely many degrees of freedom and solution of the Frenkel'–Kontorova problem”, TMF, 68:1 (1986),  58–68  mathnet  mathscinet; Theoret. and Math. Phys., 68:1 (1986), 673–681  isi
1985
79. L. D. Pustyl'nikov, “Strict justification of the possibility of unbounded increase in particle energy in a problem of nuclear physics”, Dokl. Akad. Nauk SSSR, 283:3 (1985),  550–553  mathnet  mathscinet
1984
80. L. D. Pustyl'nikov, “Toeplitz and Hankel matrices and their applications”, Uspekhi Mat. Nauk, 39:4(238) (1984),  53–84  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:4 (1984), 63–98  isi
1983
81. L. D. Pustyl'nikov, “Unbounded growth of the action variable in certain physical models”, Tr. Mosk. Mat. Obs., 46 (1983),  187–200  mathnet  mathscinet
82. L. D. Pustyl'nikov, “On Ulam's problem”, TMF, 57:1 (1983),  128–132  mathnet  mathscinet; Theoret. and Math. Phys., 57:1 (1983), 1035–1038  isi
1981
83. L. D. Pustyl'nikov, “On a method for finding admissible controls in a linear system with phase constraints”, Differ. Uravn., 17:12 (1981),  2176–2184  mathnet  mathscinet  zmath
84. L. D. Pustyl'nikov, “On new estimates for the Weyl sums and the remainder term in the distribution of the fractional parts of a polynomial”, Uspekhi Mat. Nauk, 36:2(218) (1981),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:2 (1981), 195–196  isi
1980
85. L. D. Pustyl'nikov, “On the algebraic structure of the spaces of Toeplitz and Hankel matrices”, Dokl. Akad. Nauk SSSR, 250:3 (1980),  556–559  mathnet  mathscinet  zmath
86. L. D. Pustyl'nikov, “On fast calculations in some problems of linear algebra connected with Toeplitz and Hankel matrices”, Uspekhi Mat. Nauk, 35:5(215) (1980),  241–242  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:5 (1980), 271–272  isi
1978
87. L. D. Pustyl'nikov, “Unbounded growth of the action variable in some physical models, and the problem of stochasticity”, Dokl. Akad. Nauk SSSR, 241:5 (1978),  1035–1038  mathnet  mathscinet  zmath
1977
88. L. D. Pustyl'nikov, “Stable and oscillating motions in nonautonomous dynamical systems. II”, Tr. Mosk. Mat. Obs., 34 (1977),  3–103  mathnet  mathscinet  zmath
1974
89. L. D. Pustyl'nikov, “Stable and oscillating motions in nonautonomous dynamical systems. A generalization of C. L. Siegel's theorem to the nonautonomous case”, Mat. Sb. (N.S.), 94(136):3(7) (1974),  407–429  mathnet  mathscinet  zmath; Math. USSR-Sb., 23:3 (1974), 382–404
1972
90. L. D. Pustyl'nikov, “Existence of a set of positive measure of oscillating motions in a certain problem of dynamics”, Dokl. Akad. Nauk SSSR, 202:2 (1972),  287–289  mathnet  mathscinet  zmath
91. L. D. Pustyl'nikov, “On stability of half-trajectories under area-preserving mappings of the plane”, Dokl. Akad. Nauk SSSR, 202:1 (1972),  38–40  mathnet  mathscinet  zmath
1971
92. L. D. Pustyl'nikov, “A generalization of two theorems of C. L. Siegel to the nonautonomous case”, Uspekhi Mat. Nauk, 26:4(160) (1971),  245–246  mathnet  mathscinet  zmath
1968
93. L. D. Pustyl'nikov, “A certain dynamical system”, Uspekhi Mat. Nauk, 23:4(142) (1968),  251–252  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022